Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Remarks about $ \gamma$-sets and Borel-dense sets


Author: Ireneusz Recław
Journal: Proc. Amer. Math. Soc. 123 (1995), 3523-3525
MSC: Primary 03E50; Secondary 04A15
DOI: https://doi.org/10.1090/S0002-9939-1995-1273519-X
MathSciNet review: 1273519
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show, assuming Martin's Axiom, that every set of cardinality the continuum containing a Borel-dense set of cardinality less than the continuum is a $ \gamma $-set but is not a hereditarily $ \gamma $-set. This answers a question of D. H. Fremlin and J. Jasinski.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E50, 04A15

Retrieve articles in all journals with MSC: 03E50, 04A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1273519-X
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society